# SDR IPXA2022020278585

- Difficulty date: January 10, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74691
- Condition: None
- Location: Center Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3UPPER CENTER AUX TANK STRINGER 40 IS CRACK BETWEEN STA XCW=17 AND XCW=81.REPAIRED CRACK STRINGER 40 IN CENTER AUX TANK BETWEEN STA XCW=34.5 AND XCW=56.5 IAW VTSAA EA 011-5710-01-A9464 REV I/R AND UPS EO MD11-5710-82745-A. FAA 8100-9 SIGNED BY P.LAU (AR-830967) (MAJOR)
